MathSciNet Relay Station
MathSciNet bibliographic data
MR2017897 53C25 (14J45 32J27)
Boyer, Charles P.; Galicki, Krzysztof; Nakamaye, Michael On positive Sasakian geometry. Geom. Dedicata 101 (2003), 93–102.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement